Images of additive polynomials in $Bbb F_q((t))$ have the optimal approximation property

Lou van den Dries, Franz-Viktor Kuhlmann

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)71-79
Number of pages9
JournalCanadian Mathematical Bulletin
Volume45
Issue number1
DOIs
StatePublished - 2002

Cite this

Images of additive polynomials in $Bbb F_q((t))$ have the optimal approximation property. / van den Dries, Lou; Kuhlmann, Franz-Viktor.

In: Canadian Mathematical Bulletin, Vol. 45, No. 1, 2002, p. 71-79.

Research output: Contribution to journalArticle

@article{edf019abf2b044568688234321a07131,
title = "Images of additive polynomials in $Bbb F_q((t))$ have the optimal approximation property",
author = "{van den Dries}, Lou and Franz-Viktor Kuhlmann",
year = "2002",
doi = "10.4153/CMB-2002-007-5",
language = "English (US)",
volume = "45",
pages = "71--79",
journal = "Canadian Mathematical Bulletin",
issn = "0008-4395",
publisher = "Canadian Mathematical Society",
number = "1",

}

TY - JOUR

T1 - Images of additive polynomials in $Bbb F_q((t))$ have the optimal approximation property

AU - van den Dries, Lou

AU - Kuhlmann, Franz-Viktor

PY - 2002

Y1 - 2002

U2 - 10.4153/CMB-2002-007-5

DO - 10.4153/CMB-2002-007-5

M3 - Article

VL - 45

SP - 71

EP - 79

JO - Canadian Mathematical Bulletin

JF - Canadian Mathematical Bulletin

SN - 0008-4395

IS - 1

ER -